American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] J. M. Borwein and P. B. Borwein. On the mean iteration $(a,b)\leftarrow ((a+3b)/4,(\sqrt{ab}+b)/2)$ . Math. Comp. 53 (1989) 311-326. MR 968148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. C. Carlson. A table of elliptic integrals: cubic cases . Math. Comp. 53 (1989) 327-333. MR 969482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Francis Clarke. The universal von Staudt theorems . Trans. Amer. Math. Soc. 315 (1989) 591-603. MR 986687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. C. Carlson. A table of elliptic integrals of the third kind . Math. Comp. 51 (1988) 267--280, S1--S5. MR 942154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jean-Francis Loiseau, Jean-Pierre Codaccioni and Régis Caboz. Hyperelliptic integrals and multiple hypergeometric series . Math. Comp. 50 (1988) 501-512. MR 929548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Philip W. Kuchel, Brian T. Bulliman and Edward D. Fackerell. Bi-cyclide and flat-ring cyclide coordinate surfaces: correction of two expressions . Math. Comp. 49 (1987) 607-613. MR 906193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. C. Carlson. A table of elliptic integrals of the second kind . Math. Comp. 49 (1987) 595--606, S13--S17. MR 906192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Adiga, B. C. Berndt, S. Bhargava and G. N. Watson. Chapter $16$ of Ramanujan's second notebook: theta-functions and $q$-series. Memoirs of the AMS 53 (1985) MR 776347.
Book volume table of contents   

[9] Ayşe Kiper. Fourier series coefficients for powers of the Jacobian elliptic functions . Math. Comp. 43 (1984) 247-259. MR 744934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. Truesdell. The influence of elasticity on analysis: The classic heritage. Bull. Amer. Math. Soc. 9 (1983) 293-310. MR 714991.
Abstract, references, and article information   
View Article: PDF

[11] Shyam L. Kalla, Salvador Conde and Yudell L. Luke. Integrals of Jacobi functions . Math. Comp. 38 (1982) 207-214. MR 637298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Arne Fransén. Conjectures on the Taylor series expansion coefficients of the Jacobian elliptic function ${\rm sn}(x,\,k)$ . Math. Comp. 37 (1981) 475-494. MR 628708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Staffan Wrigge. A note on the Taylor series expansion coefficients of the Jacobian elliptic function ${\rm sn}(x,\,k)$ . Math. Comp. 37 (1981) 495-497. MR 628709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Staffan Wrigge. Calculation of the Taylor series expansion coefficients of the Jacobian elliptic function ${\rm sn}(x,\,k)$ . Math. Comp. 36 (1981) 555-564. MR 606513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dominique Dumont. A combinatorial interpretation for the Schett recurrence on the Jacobian elliptic functions . Math. Comp. 33 (1979) 1293-1297. MR 537974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alois Schett. Recurrence formula of the Taylor series expansion coefficients of the Jacobian elliptic functions . Math. Comp. 31 (1977) 1003-1005. MR 0442301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Schett. Corrigendum: ``Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions'' (Math. Comp. {\bf 30} (1976), no. 133, 143--147) . Math. Comp. 31 (1977) 330. MR 0423762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ulrich Eckhardt. A rational approximation to Weierstrass' $P$-function . Math. Comp. 30 (1976) 818-826. MR 0421042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eugene Salamin. Computation of $\pi $ using arithmetic-geometric mean . Math. Comp. 30 (1976) 565-570. MR 0404124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Helaman Rolfe Pratt Ferguson, Dale E. Nielsen and Grant Cook. A partition formula for the integer coefficients of the theta function nome . Math. Comp. 29 (1975) 851-855. MR 0367322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ove Skovgaard. Table erratum: {\it An elementary treatise on elliptic functions}\ (second edition, Dover Publications, New York, 1961) by Arthur Cayley . Math. Comp. 29 (1975) 670. MR 0435463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ove Skovgaard. Table errata: ``Ten-figure table of the complete elliptic integrals $K$, $K\sp{'} $, $E$, $E\sp{'} $ and a table of $1/\vartheta \sb{3}{}\sp{2}(0\tau ),\,1/\vartheta \sb{3}{}\sp{2}$ $(0\tau \sp{'} )$''\ (Proc. London Math. Soc. (2) {\bf 33} (1931), 160--164 by L. M. Milne-Thomson) . Math. Comp. 28 (1974) 1181. MR 0343527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. S. Wrigge. An elliptic integral identity . Math. Comp. 27 (1973) 839-840. MR 0324083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Henry E. Fettis. An explicit addition formula for the inverse Jacobian elliptic functions . Math. Comp. 26 (1972) 965-967. MR 0314234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. R. Philip. Table errata: {\it Elliptic functions with complex arguments}\ (Univ. Michigan Press, Ann Arbor, Mich., 1960) by F. M. Henderson . Math. Comp. 26 (1972) 599. MR 0400634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Henry E. Fettis. Table errata: {\it Handbook of elliptic integrals for engineers and scientists}\ (second revised edition Springer, New York, 1971) by P. F. Byrd and M. D. Friedman . Math. Comp. 26 (1972) 597. MR 0415965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Henry E. Fettis and James C. Caslin. Table errata: ``Complete elliptic integrals of complex Legendrian modulus'' (J. Math. and Physics {\bf 26} (1948), 234--245) by Enzo Cambi . Math. Comp. 24 (1970) 763-764. MR 0400625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Henry E. Fettis. Table errata: {\it Handbook of elliptic integrals for engineers and physicists}\ (Springer, Berlin, 1954) by Paul F. Byrd and Morris D. Friedman . Math. Comp. 23 (1969) 468. MR 0400623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1